# SDR GTIA040584

- Difficulty date: June 19, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Damaged
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - FLT 341 - FORWARD GALLEY DOOR GIRT BAR CAN NOT BE REMOVED FROM ARMED POSITION.  CLEANED DEBRIS FROM GIRT BAR RECEIVING LATCH AND LUBRICATED.  (M)
